×

zbMATH — the first resource for mathematics

Théorème d’existence pour des inclusions différentielles sans convexité. (Existence theorems for differential inclusions without convexity). (French) Zbl 0731.47048
In the paper under review, using the recent selection theorem of Bressan- Colombo [Stud. Math. 90, 70-85 (1988)], the authors establish some general existence results for differential inclusions of the form \[ y^{(k)}\in F(t,y,...,y^{(k-1)}), \] where y is given homogeneous boundary or initial value data, and the multivalued function \(F: [0,T]\times {\mathbb{R}}^{kn}\to 2^{{\mathbb{R}}^ n}\) satisfies some hypotheses of measurability and semi-continuity, and has nonempty, compact values which are not necessarily convex.

MSC:
47E05 General theory of ordinary differential operators (should also be assigned at least one other classification number in Section 47-XX)
34G20 Nonlinear differential equations in abstract spaces
PDF BibTeX XML Cite